# SDR 95ZZZX6177

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1193A
- Make and model: Amrgen AG5B
- Aircraft serial: 10021
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Holes Elongated
- Location: Rt Wing Bolts
- Part time: 791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SQUAWKED THAT AT CERTAIN POWER SETTINGS AND FLIGHT ATTITUDE, THE RT WING WOULD DEMONSTRATE A SLIGHT FORE AND AFT MOVEMENT.  INSPECTED WING ATTACH SHOULDER BOLTS IAW AM GEN SB 185.  FOUND THE RT WING FORWARD WING SPAR BOLT HOLE ENLARGED BEYOND LIMITS.  WING AND SPAR REPAIRED IAW AM GEN SM.  FLIGHT CHK OK.
